Record number :
1561109
Title of article :
Linear sums of two composition operators on the Fock space
Author/Authors :
Choe، نويسنده , , Boo Rim and Izuchi، نويسنده , , Kou Hei and Koo، نويسنده , , Hyungwoon، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2010
Pages :
8
From page :
112
To page :
119
Abstract :
Linear sums of two composition operators of the multi-dimensional Fock space are studied. We show that such an operator is bounded only when both composition operators in the sum are bounded. So, cancelation phenomenon is not possible on the Fock space, in contrast to what have been known on other well-known function spaces over the unit disk. We also show the analogues for compactness and for membership in the Schatten classes. For linear sums of more than two composition operators the investigation is left open.
Keywords :
composition operator , Fock space , Linear sum
Journal title :
Journal of Mathematical Analysis and Applications
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2010
Link To Document :
بازگشت